Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Nausea, Vomiting, Diarrhea And Stomach Pain When Diagnosed With Acute Gastroenteritis?

I was diagnosed with acute gastroenteritis about 3 1/2 wks ago. I was placed on anti diarrhea and anti nausea & vomiting Rx. I went back to the doctor because I continue to have nausea & vomiting, can t eat, and only mucus in stool and extreme stomach pain. I was prescribed antibiotics. As of today, I still can t eat, have nausea & vomiting, and now very loose odorless stools, and pain in stomach
Tue, 13 Jun 2017
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

I really appreciate your concern, the given symptoms here could be due to infection and it has to be found out, more or less it seems to be biliary infection if vomiting is not under control then you will have to get admit in the hospital for parenteral therapy the case may needed imaging studies just to know the underlying cause of symptom, hepatic infection also needs to be ruled out.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Akhtarhusain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Abdominal pain


Loading Online Doctors....
What Causes Nausea, Vomiting, Diarrhea And Stomach Pain When Diagnosed With Acute Gastroenteritis?

Hello, I really appreciate your concern, the given symptoms here could be due to infection and it has to be found out, more or less it seems to be biliary infection if vomiting is not under control then you will have to get admit in the hospital for parenteral therapy the case may needed imaging studies just to know the underlying cause of symptom, hepatic infection also needs to be ruled out. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Akhtarhusain